MathSciNet Relay Station
MathSciNet bibliographic data
MR1329405 (96d:58115) 58F22 (34C25 58E05 58F05 70H05)
Ramos, Miguel; Terracini, Susanna Noncollision periodic solutions to some singular dynamical systems with very weak forces. J. Differential Equations 118 (1995), no. 1, 121–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement